Return to the Health Forum | Post a Follow-Up

 o
Chest Pains from Nitro Patch

Posted by enjoyingspring (My Page) on
Sun, Jun 26, 11 at 17:02

My brother has heart problems and uses a Nitro Patch. He takes the patch off in the evening around 6 pm and replaces it again at 6 am. After puting on the patch he experiences chest pain in the centre of his chest.

Has anyone else had this problem???


Follow-Up Postings:

 o
RE: Chest Pains from Nitro Patch

Chest pain occurring from Nitro Patch is a common thing these days. It gives a lot trouble to men wearing it. I wonder if there is any help that could be discovered.


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Health Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Please review our Rules of Play before posting.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here